Jurnal Riset Mahasiswa Matematika

p-ISSN: 2808-1552 | e-ISSN: 2808-4926

Jurnal Riset Mahasiswa Matematika (JRMM) publishes current research articles  in any area of Mathematics Research such as graph labelings, modeling, statistics, actuaria, optimal network problems, metric dimension, graph coloring, rainbow connection and other related topics. JRMM is published six times a year, namely in February, April, June, August, October, December

JRMM is published by the Association of Indonesian Islamic Religious University Mathematics Lecturers and Department of Mathematics Universitas Islam Negeri Maulana Malik Ibrahim Malang (UIN Malang).

All papers will be refereed in the normal manner of mathematical journals to maintain the high standards. JRMM is an open access journal. Full-text access to all papers is available for free.

Jurnal Riset Mahasiswa Matematika (JRMM) has been indexed by Google Scholar

Journal Homepage Image





Dear all Under/Postgraduate Students and Academic Scholars of Mathematics who have deep concern and awareness of the development of Mathematics. We gladly invite you to submit your scientific writings in widespread themes of Mathematics to our "Jurnal Riset Mahasiswa Matematika".

The online submission is at:


The author guidelines and paper template are available on the website. The submitted article should not be previously published or currently under consideration of other publication.

Posted: 2021-06-13 More...
More Announcements...

Vol 3, No 5 (2024): Jurnal Riset Mahasiswa Matematika

Available online on June 2024

Table of Contents


Hanifatul Mufidah
DOI: 10.18860/jrmm.v3i5.27313 | Views: 65 | Downloads: 42
Gita Ramadhani Wardatus Syurifah
DOI: 10.18860/jrmm.v3i5.27314 | Views: 70 | Downloads: 24 28